# SDR USAASB02170

- Difficulty date: September 11, 2002
- Submitted: December 2, 2002
- Operation: Air carrier
- Aircraft: N356US
- Make and model: Boeing 737301
- Aircraft serial: 23559
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3114981
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IND - MAINTENANCE FOUND THE EMERGENCY LIGHT AT THE AFT LEFT ENTRY DOOR INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE REFLECTOR SOCKET ASSEMBLY.  OPERATIONAL CHECK GOOD.  (M)
